I am feeling a little lost. On Wednesday, September 12, 2012, I saw my psychiatrist for a meds check. I had been feeling bad and anxious and much more but I don't know how much you want to hear about that. My body is constantly anxious according to my Internist. I will tell you the meds I take and I will tell you my medical conditions I take. Vyvanse (70mg), Synthroid (.05mg X2), Adderall (10mg-one when I wake up and one four hours later), Klonopin (.5mg one when I get up and one when I go to bed), Xanax (2mg at night but am prescribed to take up to three a day as needed), Trazodone (150mg), Latuda (40mg). I have Bipolar Disorder I, Fybromyalgia, Agoraphobia, ADHD, Hypothyroidism. I started the new meds (Klonopin and Adderall) on Thursday, September 13, 2012. It has all gone down hill from there. I am majorly depressed, I feel lonely, hopeless, empty and scared. I was not having those feelings before the added meds. I am use to the chronic pain, the high anxiety, the major migraines, the brain fogs but the depression has not been this bad in over a year. It has to have something to do with the Klonopin. Has anyone ever heard of Klonopin causing this? My doctor chose to put me on this medicine because I am still constantly anxious and he wanted something in my system that had a lasting affect. I take the Xanax when I am in a really bad anxious situation, like outside in crowds, in stores or at ball games for my children and other situations. I also take Xanax every night to help with racing thoughts so I can sleep. I just don't understand why it has thrown me into such a deep depression. I can't hardly function. I am crying constantly and I don't want to answer my phone or go out for anything although I have two very active children I must do these things for. I have put in a phone call to my doctor but I don't know when he will call me back. Should I stop taking the Klonopin? Have I been taking it long enough to cause a bad reaction to stop taking it cold turkey? Also, the Latuda is supposed to help me as a mood stabilizer but I don't feel like it is. That is why I am worried I am over medicated and maybe some of the meds are keeping other meds from working correctly. Please, any advise or a suggestion would be greatly appreciated.